# SDR DL72K000585

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622182
- Part serial: BN15
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT I/B RIB CRACKED.  INSTALLED REPAIR DOUBLER PER B727 MM 57-54-0, FIG 814.
